# SDR ASAA2015012110346

- Difficulty date: January 21, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 3,169 hours, 1,024 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILED IN CRUISE.  ACFT GROUNDED.  ACCOMPLISHED RT FMC BITE REF FIM 34-61, TASK 801.  FOUND FAULT LOGGED IN FLIGHT LEG 4 ONLY, NO CURRENT FAULTS.  GROUND VERIFICATION TEST PASSED, REF MM 34-61-00.
